MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2009
Medical Device Problem Codes Off-Label Use (1494); Use of Device Problem (1670)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 200-02-32 - three peg patella 32mm.(b)(6) 232-02-03 - optetrak asy, cr porous femoral, sz 3, left.(b)(6) 02-012-45-3020 - lgc tibial fit tray cem sz 3f / 2t.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that during a revision procedure for a 73 yo female patient, a wrong insert was implanted.The in-situ implants were a size 3 femoral component and a size 3f/2t tibial plate.As a result, the tibial insert required was a size 3, to match both femur and tibial locking mechanism; however, a size 2 insert was implanted.The surgeon was notified that a revision procedure may be recommended.Unknown if a revision has been scheduled at this time.No patient impact reported.This is 1 of 3 events for this patient.See mdr# 1038671-2025-01881 for left knee revision and mdr# 1038671-2023-01420 for right knee revision.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The size mismatch reported was likely the result the user not properly identifying the correct size tibial insert required for the already implanted femoral component.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21971053
Report Number1038671-2025-01977
Device Sequence Number8260612
Product Code JWH
UDI-Device Identifier10885862230324
UDI-Public10885862230324
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02-012-51-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexFemale